For 10 Yrs I have taken Ex Forge 10/160 for BP. And Plavix 75 MG daily. (No Side Effects I Thought). May 20th end up in the Hospital after experiencing shortness of breath, Chest Pain, HIgh HP, Dizziness. Four Nights of Echo, Stress, Angiogram and Blood Work. Went home on the 24th. On June 1st, BP still up there, they put me on a Water Pill. Double Exforge to 10/320 and put me on Motropol (Beta Blocker). Two weeks of Hell. Nausea, Dizziness, Headaches and Fatigue. On… read more
I'm also on Toprol XL (motropol) and I found that right after I started taking it I was tired and dizzy and short of breath. I also have copd/asthma and this drug doesn't help those those issues.
There is a recall on that Valsartin, I suggest you get off that drug and call your doctor for replacement.
When my husband had his heart attack he was only on Plavix for a year, if you need a blood thinner there are better ones out there. I do think it's all the meds you are on causing your problems.
I am on some of those meds and they do make you tired by noon I am exhausted I am 56 and haven't worked in 2 years had a heart attack last June didn't realise my arteries were blocked till the heart attack but I did have more energy before the meds even with the blockages.
I think it's the medicine, I am on most of the same ones you are on. I too am very tired, and very winded and still get chest pains. I too have clear arteries, I wonder if you too have SCAD, where you have tears in your arteries.?
Yes I get the same symptoms and feel drained with low mood